# SDR USAA2012082900032

- Difficulty date: August 13, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 32,799 hours, 21,224 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D5725130100200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT WING LOWER FUEL DOOR 540MB BETWEEN WS 9235 TO WS 9704 & BETWEEN RIB 17 TO RIB 18.  REPLACED LEFT WING LOWER FUEL DOOR 540MB IAW A319 AMM 57-27-11-400-002-A.
